# SDR DALA2022080105250

- Difficulty date: July 29, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N364NW
- Make and model: Airbus A320-212
- Aircraft serial: 962
- Aircraft time: 69,119 hours, 32,210 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3264 - ATO - AT THROTTLE UP (ZERO KNOTS AIRSPEED) DUE TO A SLAT SYS 2 FAULT. CORRECTIVE ACTION: SFCS SLAT CHANNEL 2 PLACED ON MEL. R/R SFCC NUMBER 2. OPS TEST NORMAL. (9275074)
